Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Prof. M Thamban Nair
HSB - 252B
DESIGNATION

Professor

CURRENT RESEARCH INTEREST

Applicable Functional Analysis: Spectral Approx., Operator Eqns., Inverse & Ill-Posed Problems

CONTACT

044 - 2257 4610

mtnair

RESEARCH GROUPS Analysis
PERSONAL HOME PAGE   https://home.iitm.ac.in/mtnair/index.html
CV   https://math.iitm.ac.in/mtnair.pdf

Activities :

"Hemachandra sequence and Madhava series" - INSPIRE talk at SSN College of Engineering, Tamil Nadu, on 29th July 2018

"Importance of iterative methods in non-linear ill-posed problems" - two talks on 12th and 13th of July, 2018 at the Workshop on "Inverse Problems and Applications" at NIT Karnataka, Surathkal.

Teaching :

Recent Books :

Linear Algebra

Authors : M. Thamban Nair & Arindama Singh

Publisher : Springer Edition :

Year : 2018 ISBN : ISBN 978-981-13-0926-7

Details : https://www.springer.com/us/book/9789811309250

Calculus of One Variable

Authors : M.Thamban Nair

Publisher : ANE BOOKS, New Delhi Edition :

Year : 2015 ISBN : ISBN-13: 978-9383656950; ISBN-10: 9383656956

Details : http://www.anebooks.com/bookdetails.asp?id=1247

Linear Operator Equations: Approximation and Regularization

Authors : M. Thamban Nair

Publisher : World Scientific, Singapore. Edition :

Year : 2009 ISBN : ISBN-10: 9812835644; ISBN-13: 978-9812835642

Details : https://www.worldscientific.com/worldscibooks/10.1142/7055

Functional Analysis: A First Course

Authors : M. Thamban Nair

Publisher : PHI Learning (Originally: Prentice-Hall of India) , New Delhi Edition :

Year : 2002 ISBN : ISBN-10: 8120317351; ISBN-13: 978-8120317352

Details : https://books.google.co.in/books/about/FUNCTIONAL_ANALYSIS.html?id=p_e2SqpUNNEC&redir_esc=y

Recent Publications :

A truncated spectral regularization method for a source identification problem

Authors : A. Jana and M.T. Nair

Journal : The Journal of Analysis

Page: 15 Pages DOI: oi.org/10.1007/s41478-018-0080-y

Year: 2018

Computation of control for linear approxi- mately controllable system using Tikhonov regularization,

Authors : M. Thamban Nair, N. Sukavanam and Ravinder Katta

Journal : Numerical Functional Analysis and Optimization

Volume :39 Page: 308-321 DOI: doi.org/10.1080/01630563.2017.136144

Year: 2018

A discrete regularization method for Ill-posed operator equations,

Authors : M. T. Nair

Journal : The Journal of Analysis

Volume :25 Page: 53 - 266 DOI: DOI 10.1007/s41478-017-0047-4

Year: 2017

A Derivativefree iterative method for nonlinear ill-posed equations with monotone operators

Authors : S. George and M.T. Nair

Journal : J. Inverse and Ill-Posed Problems

Volume :25 Page: 543-551 DOI: DOI:10.1515/JIIP-2014-0049

Year: 2017

A linear regularization method for a nonlinear parameter identification problem

Authors : M.T. Nair and S. D. Roy

Journal : J. Inverse and Ill-Posed Problems

Volume :26 Page: 687-701 DOI: doi:10.1515/JIIP-2015-0091

Year: 2017

Quasi-reversibility method for an ill-posed nonhomogeneous parabolic problem

Authors : A. Jana and M.T. Nair

Journal : Numer. Funct. Anal. Optim.

Volume :37 Page: 529–1550 DOI: dx.doi.org/10.1080/01630563.2016.1216448

Year: 2016

Compact operators and Hilbert scales in ill-posed problems

Authors : M.T. Nair

Journal : Mathematics Student

Volume :85 Page: 45-61

Year: 2016

Truncated Spectral Regularization for an Ill-Posed Nonhomogeneous Parabolic Problem

Authors : A. Jana and M.T. Nair

Journal : J. Math. Anal. Appl.

Volume :438 Page: 351-372.

Year: 2016

A note on compactness of unit ball in a normed linear space

Authors : M.T. Nair

Journal : Mathematics Newsletter, Ramanujan Mathematical Society

Volume :27 Page: 168-170

Year: 2016

A note on some approximation theorems in measure theory

Authors : S. Kesavan and M.T. Nair

Journal : Mathematics Newsletter, Ramanujan Mathematical Society

Volume :27 Page: 170-174

Year: 2016

A unified treatment for Tikhonov regularization using a general stabilizing operator

Authors : M.T. Nair

Journal : Analysis and Applications

Volume :13 Page: 201-215

Year: 2015

Morozov-type discrepancy principle for nonlinear ill-posed problems under η -condition

Authors : M.T. Nair

Journal : , Proc. Indian Acad. Sci. (Math. Sci)

Volume :125 Page: 227-238.

Year: 2015